# SDR USAA050841

- Difficulty date: July 7, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM TEE CAP CORRODED 1 INCH, AT BS 986.5, LBL 31.  REMOVED AND REPLACED UPPER T-CAP OF FLOORBEAM IAW TYPICAL REPAIR 53-10-05, SRM 53-00-51.  (M)
